Undermedicated or over

Hello again

Still on the trail of T3 (thanks Shaws for your help). I cannot tell whether I am having too much, too little or a reaction to the fillers.

I am shaking, irritable anxious and have a lot of phlegm blocking my throat. My tummy is upset and I am feverish during the night. My BP is all over the place as are my tempsd. My mind is cloudy and I have constant brain fog. I cant face people, or even driving, and I lie awake most of the night, often with palpitations and/or acid indigestion. I am shattered.

this all started when I got overmedicated on Levo, since then nothing has settled. I was unable to get back on Levo so got Cynomel (with endo). Just found out that Cynomel contains cornstarch which might be the culprit.

If I continue with the Cynomel at this level (3/4 tablet per day) will I still get the allergy symptoms ?

Should I try Erfa (which I see also has the cornstarch). I dont even know if it definitely IS cornstarch that upsets me.

Would be grateful of any help am in terrible panic


4 Replies

  • Daffers, try taking an antihistamine an hour before taking your T3. If you're having an allergic reaction to one of the fillers this should help.

  • thanks will try that

  • If the anti-histamine works then you have a sensitivity to fillers binders. If not, try reducing your dose slightly as it may help with the affects you are having.

    Unfortunately, it is trial and error to get something that suits.

  • and will then try this. Thanks so much for the help

You may also like...